# SDR TRBA20121017004

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 34,136 hours, 33,334 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: S2738197100400
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE RT ELEVATOR TRIM TAB CONTROL ROD FAILED SPECIAL DETAILED INSPECTION.  FOUND FLAKED INTERNAL PROTECTIVE FINISH AND TRACES OF CORROSION.  R & R THE RT ELEVATOR TRIM TAB CONTROL ROD IAW JIC 27-31-41.
